# SDR FDEA202002070281

- Difficulty date: February 7, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 67,947 hours, 23,036 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N30012
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB UPPER SKIN AUX SPAR PREVIUS REPAIR APROX.. 4" 3/4   CIRCUNFERENCE   DELAM AT STA 78.00 REMOVED EXISTING REPAIR AND ACCOMPLISHED PERMENENT REPAIR ON R/H HORIZONTAL   STAB   UPPER SKIN AT STA 78 IAW B757 SRM 55-10-01-1A AND IAW B757 SRM 51-70-10-2R REP. 2
